Posted by Sue
on November 26, 2000 at 12:52:46:
In Reply to: Re: Margaret: Insulin pumps posted by margaret aspinall on November 25, 2000 at 16:45:14:
Most of the time I don't even see it coming anymore. My doctor told me last week that the more hypos you have, the less you begin to recognize the symptoms.
Be careful not to allow yourself too many lows. Now when I get too low, I just get very confused and combative. I can't even identify what the problem is anymore. I don't sweat or shake or having vision changes anymore like I used to. Just the confusion, and yes, that IS frightening. That's certainly a time when confusion can be lethal...
You're on the 70/30 premix, aren't you? Have you spoken to your doctor about mixing your own? I've never been on the premixed stuff. I have to alter the amounts too much... I've never used a 'pen' either. What's the difference between a pen and a syringe? I would have to assume that they both have a needle... :^)
: Thanks for the info Sue. By the way I live in England. 1.8 that is frightening, I panick at low three. I get my warnings and feel ill at 4.5 or less, that gives me plenty of time. As I mentioned earlier its all new to me, and I have lost a lot of my confidence, I have only just gone back to work, and do very little on my own. I know I will come to terms with it, but I feel so angry, my worst phobia, was injections so you can imagine my horror when I realised I would have to inject twice a day. (that was before I knew it was a pen)
: You mentioned injecting three times a day, my nurse, has discussed this with me, as I still have swinging levels, anything between 2.5 to 18+ over 24 hours. I have to moniter my water for keytones, because of constant highs.
: anyway its good to comunicate with someone who has diabetes, thanks for getting back to me